# SDR UPS96421721

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  MED 5 RT FORWARD FRAME WEB CRACKED WL 250 APPROX.  REPLACED WEB AT MED 5 RT WL 250 APPROX. ACCORDING SRM 51-30-02.
